Hail, Union
- When
- June 10, 11:00 PM MST
- Where
- Union County, Clayton
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.450, -103.183
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 10, 8:15 PM MST, 2 hours 45 minutes earlier.
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 915 PM MDT FRI JUN 10 2005 .UPDATE...ZFP UPDATED TO TRIM POPS IN EASTERN AREAS FOR THE OVERNIGHT. MASSAGED WINDS MAINLY OVER THE PLAINS AS WELL WITH SFC LOW/TROUGH SHIFTING EASTWARD. LATEST NAM HAS SATURDAY/SATURDAY NIGHT LOOKING PRETTY ACTIVE IF INCOMING DISTURBANCE DOESN/T SLOW TOO MUCH. && .PREV DISCUSSION 315 PM MDT FRI JUN 10 2005... SEVERE TSTM WATCH IN EFFECT FOR PARTS OF EC AND NE NEW MEXICO THROUGH 02Z OR 8 PM MDT. WILL CONTINUE TO CARRY A 50-60 PCT POP ACROSS THE NORTHEAST THROUGH THE EVENING BEFORE LARGE SCALE FORCING FOR LIFT BEGINS TO WANE AFTER ABOUT 03Z. LOW LEVEL WINDS FINALLY BEGINNING TO VEER TO SELY ACROSS THE FAR NORTHEAST PLAINS AND THIS TREND FAVORS ENHANCED SEVERE THREAT ACROSS THE NORTHEAST THROUGH FIRST PART OF THE EVENING. OF PARTICULAR CONCERN WILL BE AREAS NEAR THE TX STATE LINE WHERE PRONOUNCED INSTABILITY GRADIENT CURRENTLY EXISTS. AS CURRENT LINE OF STORMS MOVES EAST AND ENCOUNTERS THIS BETTER INSTABILITY FIELD...MERGERS/UPSCALE GROWTH LIKELY TO RESULT IN CONVECTIVE COMPLEX SOMEWHERE OVER THE NORTHEAST CORNER. OUTFLOW WOULD THEN LIKELY GENERATE BROKEN STRATUS ACROSS PARTS OF NE/EC NEW MEXICO DURING THE NIGHT...AND HAVE TRENDED SKY GRIDS THAT DIRECTION. MEANWHILE...ALTHOUGH THE MAIN SHORT-WAVE WILL BE LIFTING NORTHEAST OF THE AREA EARLY TONIGHT...THE NAM AND GFS SHOWS ANOTHER RIPPLE OR TWO BRUSHING NORTHERN NEW MEXICO LATE TONIGHT. WILL NOT INCLUDE POPS AFTER MIDNIGHT FOR OUR NORTHERN AREAS GIVEN DIURNAL STABILIZATION PROCESS...BUT SOMETHING EVENING CREW CAN WATCH. NEXT SHORT-WAVE TROUGH APPROACHES THE AREA SATURDAY AFTERNOON...WITH THE MAIN VORTICITY MAX SWINGING EAST SATURDAY NIGHT. PREVIOUS SHIFT RAISED POPS INTO SCATTERED RANGE ACROSS GOOD CHUNK OF NORTHERN NEW MEXICO SATURDAY EVENING WHICH LOOKS GOOD...AND ONLY MADE A FEW TWEAKS FOR THE AFTERNOON POP GRID TO MESH WITH THAT TREND. A DECIDEDLY DRIER AND MORE STABLE PATTERN STILL IN THE OFFING FOR SUNDAY AS WESTERLIES DOMINATE. MAY SEE ISOLATED STORMS DEVELOP OVER THE NC MOUNTAINS AND ROLL ONTO THE NE PLAINS...A SCENARIO THAT IS CURRENTLY COVERED. CONSIDERED DROPPING POPS ACROSS THE FOUR CORNERS WHERE CONVECTIVE PARAMETERS NOT QUITE AS FAVORABLE AS TODAY OR TOMORROW...BUT WILL LEAVE 10S FOR NOW. DRY CONDITIONS AREAWIDE MONDAY. COOL FRONT TO SWEEP THE AREA FROM THE NORTHWEST...WHILE A SECONDARY BACKDOOR SURGE PUSHES INTO THE NORTHEAST MONDAY NIGHT. THE GFS AND NAM SHOW DRY CONDITIONS PREVAILING MONDAY NIGHT INTO TUESDAY...BUT CONCUR WITH PREVIOUS FORECAST THAT ISOLATED BUILDUPS/TSTMS POSSIBLE ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AS LOW LEVEL EASTERLIES RESULT IN A GRADUAL MOISTENING OF THE LOWER LEVELS. BEYOND MONDAY...UPPER RIDGE TO BUILD OVER THE REGION WITH DAYTIME TEMPERATURES WARMING TO NEAR OR SLIGHTLY ABOVE SEASONAL. AFTERNOON HEATING COUPLED WITH ANY UPTICK IN MOISTURE IN THE DEVELOPING SELY GRADIENT COULD SPARK AN ISOLATED THUNDERSTORM MAINLY OVER THE HIGHER TERRAIN OF CENTRAL AND NORTHERN AREAS. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 80 48 80 / 10 20 40 10 GALLUP.......................... 42 77 43 79 / 0 20 40 0 GRANTS.......................... 42 78 44 80 / 0 10 30 0 GLENWOOD........................ 45 88 53 89 / 0 0 10 0 CHAMA........................... 35 69 36 70 / 10 20 50 20 LOS ALAMOS...................... 46 77 45 78 / 10 10 40 10 RED RIVER....................... 33 67 37 67 / 30 20 50 20 TAOS............................ 40 77 42 77 / 20 10 40 10 SANTA FE........................ 45 78 46 80 / 10 10 40 0 SANTA FE AIRPORT................ 48 81 49 82 / 10 10 40 0 ESPANOLA........................ 45 82 49 83 / 10 10 30 0 ALBUQUERQUE HEIGHTS............. 58 84 59 86 / 0 0 30 0 ALBUQUERQUE VALLEY.............. 54 87 55 89 / 0 0 30 0 ALBUQUERQUE FOOTHILLS........... 56 82 56 84 / 0 0 30 0 ALBUQUERQUE WEST MESA........... 56 86 58 87 / 0 0 30 0 SOCORRO......................... 54 89 59 91 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 52 80 51 81 / 0 0 30 0 MORIARTY/ESTANCIA............... 49 83 51 84 / 0 0 30 0 CARRIZOZO....................... 49 89 56 89 / 0 0 0 0 RUIDOSO......................... 49 80 55 80 / 0 0 0 0 RATON........................... 44 76 45 81 / 50 30 50 20 LAS VEGAS....................... 43 77 46 80 / 20 20 40 10 ROY............................. 48 76 50 84 / 40 20 40 20 CLAYTON......................... 51 79 52 82 / 50 20 40 20 SANTA ROSA...................... 51 86 56 92 / 10 10 20 0 TUCUMCARI....................... 56 88 61 93 / 30 20 20 10 FORT SUMNER..................... 54 87 59 95 / 0 0 10 0 CLOVIS.......................... 58 89 60 93 / 10 0 10 10 PORTALES........................ 58 91 60 94 / 10 0 10 0 ROSWELL......................... 60 94 63 97 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 41
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI JUN 10 2005 NMZ001>021-026-111200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 541 AM MDT FRI JUN 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THE NORTHEAST AND EAST CENTRAL PLAINS THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT...BUT ISOLATED TORNADOES MAY ALSO DEVELOP. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THE NORTHEAST AND FAR EAST CENTRAL PLAINS SATURDAY EVENING. LARGE HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO MAY ALSO DEVELOP. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING...AS WELL AS SATURDAY EVENING IN COLFAX...UNION...HARDING...QUAY AND CURRY COUNTIES. 44
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 651 PM MDT FRI JUN 10 2005 NMZ013-018-020-021-110100- CURRY COUNTY-DE BACA COUNTY-QUAY COUNTY-ROOSEVELT COUNTY- 651 PM MDT FRI JUN 10 2005 ...SEVERE THUNDERSTORM WATCH IS CANCELED... THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 451 FOR THE FOLLOWING AREAS IN NORTH AND CENTRAL NEW MEXICO THIS ALLOWS TO EXPIRE 4 COUNTIES CURRY DE BACA QUAY ROOSEVELT SEVERE THUNDERSTORMS ARE NO LONGER EXPECTED OVER EAST CENTRAL NEW MEXICO. 03
The Amarillo radar (KAMA), 190 km away, was scanning. The volume nearest the first event began at 06:01 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2005Every state in 2005This day in weather historyWarnings in New Mexico, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5454305.